MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-33
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Muscle/Tendon Damage (4532)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-62-02 - stemless humeral comp integrip, cage, size 2: (b)(6) 310-60-50 - stemless humeral head extra short, 50mm (beta): (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 1 year(s), 10 month(s) and 11 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening with posterior-superior cuff tear and weakness.The patient underwent a standard total with stemless humeral component revision for the loosening.The outcome of this event is considered resolved and the case report form indicates that this event is possibly related to the device and definitely not related to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: b3, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of glenoid loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21061233
Report Number1038671-2025-00037
Device Sequence Number8067795
Product Code KWS
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Study,Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date03/07/2025
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight86 KG
Patient RaceWhite